# SDR KCSA201301130008

- Difficulty date: January 13, 2013
- Submitted: January 13, 2013
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 102,704 hours, 19,483 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STA 221.9 BULKHEAD WEB CHAFED AT HYD PRESSURE LINE FITTING ABOVE UPPER SPAR.
